# SDR HAIHEEA9465

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 206324003
- Condition: Cracked
- Location: Rt Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE CRACKS ON RH SKID TUBE RADIATING FROM SKID PLATE AND FLOAT MOUNTING HOLES.  HAVE FOUND THREE SKID TUBES CRACKED IN THS MANNER ALL MANUFACTURED AUGUST 95.
